Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Birmingham, AL

June 30, 2015St. Clair County, Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2015, 7:47 AM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 7:47 AM CDT (12:47 UTC)
Expired
Jun 30, 2015, 8:20 AM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 66 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS54 KBMX 301247
SVRBMX
ALC115-117-121-301345-
/O.NEW.KBMX.SV.W.0096.150630T1247Z-150630T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 AM CDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN SHELBY COUNTY IN CENTRAL ALABAMA...
  ST. CLAIR COUNTY IN CENTRAL ALABAMA...

* UNTIL 845 AM CDT

* AT 747 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SHOPS OF GRAND RIVER TO NEAR VANDIVER TO CHELSEA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TALLADEGA...PELL CITY...LEEDS...MOODY...CHILDERSBURG...
  SPRINGVILLE...ODENVILLE...WILSONVILLE...LINCOLN...MARGARET...
  ARGO...ASHVILLE...RIVERSIDE...VINCENT...RAGLAND...HARPERSVILLE...
  WESTOVER...TALLADEGA SUPERSPEEDWAY...BRANCHVILLE AND LOGAN MARTIN
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3384 8611 3374 8609 3371 8613 3371 8614
      3368 8614 3367 8608 3357 8606 3326 8612
      3328 8661 3344 8651 3355 8652 3356 8655
      3362 8655 3363 8653 3372 8651
TIME...MOT...LOC 1247Z 270DEG 31KT 3354 8659 3342 8655 3331 8665 

HAIL...1.00IN
WIND...60MPH
 
$$

16
2 follow-up statements
305 
WWUS54 KBMX 301306
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
806 AM CDT TUE JUN 30 2015

ALC115-117-121-301345-
/O.CON.KBMX.SV.W.0096.000000T0000Z-150630T1345Z/
TALLADEGA AL-SHELBY AL-ST. CLAIR AL-
806 AM CDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR CENTRAL TALLADEGA...NORTHEASTERN SHELBY AND SOUTHERN ST. CLAIR
COUNTIES...

AT 806 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BALD ROCK TO NEAR VINCENT TO NEAR WESTOVER...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TALLADEGA...PELL CITY...LEEDS...MOODY...CHILDERSBURG...ODENVILLE...
WILSONVILLE...LINCOLN...ARGO...RIVERSIDE...VINCENT...RAGLAND...
HARPERSVILLE...WESTOVER...TALLADEGA SUPERSPEEDWAY...BRANCHVILLE...
LOGAN MARTIN LAKE...ALPINE BAY RESORT...LOGAN MARTIN DAM AND BALD
ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3369 8628 3372 8615 3371 8613 3371 8614
      3368 8614 3367 8608 3357 8606 3326 8612
      3328 8661 3344 8651 3355 8652 3356 8655
      3362 8655 3363 8653 3365 8653
TIME...MOT...LOC 1306Z 270DEG 31KT 3354 8646 3342 8642 3331 8652 

HAIL...1.00IN
WIND...60MPH
 
$$

16
585 
WWUS54 KBMX 301320
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 AM CDT TUE JUN 30 2015

ALC115-117-121-301329-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-150630T1345Z/
TALLADEGA AL-SHELBY AL-ST. CLAIR AL-
820 AM CDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TALLADEGA...
NORTHEASTERN SHELBY AND SOUTHERN ST. CLAIR COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  

HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3369 8628 3372 8615 3371 8613 3371 8614
      3368 8614 3367 8608 3357 8606 3326 8612
      3328 8661 3344 8651 3355 8652 3356 8655
      3362 8655 3363 8653 3365 8653
TIME...MOT...LOC 1318Z 270DEG 31KT 3354 8634 3342 8630 3331 8640 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:53 AM CDT, 54 minutes earlier.

Area forecast discussion, Jun 30, 6:53 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 AM CDT TUE JUN 30 2015

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

VARIOUS SHORTWAVE TROUGHS RIDING THROUGH THE LONG WAVE TROUGH IN
THE EASTERN HALF OF THE COUNTRY WILL BRING IN AND THEN KEEP AN
UNSETTLED WEATHER PATTERN FOR CENTRAL ALABAMA. ONE SUCH SHORTWAVE
WAS HELPING TO SET OFF CONVECTION OVERNIGHT THAT HAS DRIFTED INTO
NORTHERN ALABAMA. WHILE THIS ACTIVITY MAY REACH A LULL DURING THE
PREDAWN HOURS...IT SHOULD PICK BACK UP AS CONDITIONS WARM AND
DESTABILIZE LATER THIS MORNING AND INTO THE AFTERNOON. LIKELY POPS
REMAIN JUSTIFIED FOR A LARGE PART OF OUR AREA.

AS MENTIONED IN THE PREVIOUS DISCUSSION...TIMING SUBSEQUENT
SHORTWAVES (AND ASSOCIATED STORMY WEATHER) BECOMES INCREASINGLY
PROBLEMATIC. WILL THEREFORE NEED TO MAINTAIN CHANCE POPS FOR A
LARGE PART OF THE 7 DAY FORECAST...ESPECIALLY DURING AFTERNOON
PEAK HEATING TIMES.

THE GENERAL TROUGHINESS IN THE EASTERN PART OF THE COUNTRY WILL
HELP KEEP TEMPERATURES FROM GETTING TOO OUT OF HAND HOT.

/61/

&&

.AVIATION...
12Z TAF DISCUSSION.

SHOWERS AND STORMS WILL CONTINUE TO PUSH EASTWARD ACROSS CENTRAL
ALABAMA THIS MORNING WITH ADDITIONAL DEVELOPMENT POSSIBLE THIS
AFTERNOON. IN THE NEAR TERM...NEXT COUPLE OF HOURS...TCL/BHM/EET
WILL LIKELY SEE SOME TS. CONFIDENCE IN TIMING OF TS IS LOWER AT
THE REMAINING TERMINALS...SO WILL HAVE TO AMEND AS BETTER TIMING
TRENDS CAN BE ESTABLISHED. CONVECTION SHOULD END FROM NW TO SE
THRU THE AFTN/EVNG. SW WINDS WILL BE A BIT BREEZY THIS AFTERNOON
WITH GUSTS UP TO 20 KTS...BUT SPEEDS WILL DECREASE TO AROUND 5 KTS
LATER THIS EVENING.

19

&&

.FIRE WEATHER...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE
DAY...WITH FREQUENT LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE THROUGH THE REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     87  68  87  71  83 /  80  20  60  60  70
ANNISTON    86  68  88  71  85 /  70  30  50  50  70
BIRMINGHAM  87  71  88  73  86 /  90  20  50  50  70
TUSCALOOSA  89  70  90  74  90 /  90  20  50  40  60
CALERA      87  70  88  72  87 /  90  30  50  50  60
AUBURN      86  69  88  71  87 /  60  40  40  40  60
MONTGOMERY  90  71  91  73  91 /  60  40  40  40  50
TROY        89  70  91  72  90 /  60  50  40  40  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 5:27 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 AM CDT TUE JUN 30 2015

ALZ011>015-017>050-011330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
527 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THROUGH THE DAY ACROSS
CENTRAL ALABAMA. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL
MAY BE POSSIBLE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH THIS AFTERNOON.

In the hours before

Special weather statement, Jun 30, 7:20 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 AM CDT TUE JUN 30 2015

ALZ033-040-301300-
PERRY AL-DALLAS AL-
720 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND CENTRAL PERRY
COUNTIES UNTIL 800 AM CDT...

AT 720 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNIONTOWN...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELMA...MARION...UNIONTOWN...BOGUE CHITTO...MEMORIAL STADIUM...MARION
JUNCTION...VAIDEN...DALLAS COUNTY HORSE ARENA...POTTER STATION...
JUDSON COLLEGE...VAIDEN FIELD AIRPORT...PERRY COUNTY CORRECTIONAL
CENTER...SKYHARBOR AIRPORT...RADFORD...HAMBURG...SUTTLE...SUMMERFIELD
AND HAZEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3236 8752 3259 8752 3269 8703 3232 8704
TIME...MOT...LOC 1220Z 271DEG 36KT 3248 8750
Special weather statement, Jun 30, 7:26 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 AM CDT TUE JUN 30 2015

ALZ034-301300-
BIBB AL-
726 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIBB COUNTY UNTIL
800 AM CDT...

AT 726 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARRISBURG...OR 7 MILES SOUTHWEST OF BRENT...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRENT...CENTREVILLE...WEST CENTREVILLE...EOLINE...BIBB COUNTY AIRPORT
AND TRIO.

LAT...LON 3306 8702 3305 8701 3293 8701 3284 8702
      3284 8703 3283 8732 3287 8732 3288 8733
      3298 8734
TIME...MOT...LOC 1226Z 271DEG 36KT 3285 8724

16
Local storm report, Jun 30, 7:38 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     TSTM WND DMG     4 S BIRMINGHAM          33.47N 86.80W
06/30/2015                   JEFFERSON          AL   PUBLIC

            TREES AND POWERLINES DOWN IN HOMEWOOD INCLUDING ALONG
            LAKESHORE DR AND NEAR OXMOOR RD AND SEMINOLE DR

&&

DAVIS
Special weather statement, Jun 30, 7:38 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 AM CDT TUE JUN 30 2015

ALZ014-301330-
WINSTON AL-
738 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WINSTON COUNTY UNTIL
830 AM CDT...

AT 737 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WINSTON FREE STATE BARN...OR 11 MILES EAST OF HALEYVILLE...MOVING
EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARLEY...DOUBLE SPRINGS...ADDISON...CORINTH REC AREA...SARDIS...
HELICON...INMANFIELD...HOUSTON RECREATIONAL AREA...WINSTON FREE STATE
BARN...NESMITH...SMITH LAKE...HOUSTON...ADDISON TOWN HALL...WINSTON
COUNTY AIRPORT...HULLETT BRANCH...ADDISON MUNICIPAL AIRPORT...MILL
CREEK...BULL BRANCH...CANE CREEK AND PANTHER BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3405 8711 3413 8750 3422 8749 3427 8711
TIME...MOT...LOC 1237Z 271DEG 23KT 3418 8743
Local storm report, Jun 30, 7:45 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HAIL             1 SE HOOVER             33.37N 86.81W
06/30/2015  E0.88 INCH       JEFFERSON          AL   PUBLIC

            DIME TO NICKEL SIZED HAIL REPORTED ACROSS HOOVER VIA
            SOCIAL MEDIA

&&

DAVIS
Local storm report, Jun 30, 7:47 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 AM CDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     4 ESE HOMEWOOD          33.44N 86.75W
06/30/2015                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON POWER LINE ON DOLLY RIDGE RD JUST EAST OF
            CARDINAL CIRCLE. REPORTED VIA SOCIAL MEDIA.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:19 AM CDTSpecial Weather StatementBMXWinston41 min
Jun 30, 5:35 AM CDTSpecial Weather StatementBMXPickens40 min
Jun 30, 5:57 AM CDTSpecial Weather StatementBMXSumter63 min
Jun 30, 6:05 AM CDTSpecial Weather StatementBMXTuscaloosa40 min
Jun 30, 6:17 AM CDTSpecial Weather StatementBMXMarengo43 min
Jun 30, 6:29 AM CDTSevere Thunderstorm WarningBMXMarengo46 min
Jun 30, 6:37 AM CDTSpecial Weather StatementBMXJefferson38 min
Jun 30, 6:43 AM CDTSpecial Weather StatementBMXHale47 min
Jun 30, 6:46 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 30, 6:57 AM CDTSpecial Weather StatementBMXHale33 min
Jun 30, 7:07 AM CDTSpecial Weather StatementBMXSumter38 min
Jun 30, 7:11 AM CDTSpecial Weather StatementBMXJefferson, Shelby49 min
Jun 30, 7:16 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby44 min
Jun 30, 7:18 AM CDTAreal Flood AdvisoryBMXSumter117 min
Jun 30, 7:20 AM CDTSpecial Weather StatementBMXDallas40 min
Jun 30, 7:26 AM CDTSpecial Weather StatementBMXBibb34 min
Jun 30, 7:38 AM CDTSpecial Weather StatementBMXWinston52 min
Jun 30, 7:56 AM CDTSpecial Weather StatementBMXChilton49 min
Jun 30, 7:57 AM CDTSpecial Weather StatementBMXAutauga48 min
Jun 30, 8:17 AM CDTSpecial Weather StatementBMXJefferson28 min
Jun 30, 8:27 AM CDTSpecial Weather StatementBMXMarshall33 min
Jun 30, 8:56 AM CDTSpecial Weather StatementBMXBlount79 min
Jun 30, 10:25 AM CDTSpecial Weather StatementBMXDeKalb35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.